i was reading the side effects and he's drinking this green tea that he just recently started taking could that be whats causing it?
Swelling of the legs, ankles, or face are serious side effects of felodipine. And although you don't mention pain it may be related. Did this pain come on after your Dad started taking felodipine or after he started drinking Green tea with the felodipine?
I would suggest he see his doctor.
Perhaps he should stop drinking the Green Tea for a while and see if the symptoms subside.
concerneddaughter02; I would suggest that your dad stop drinking the green tea and call the Dr. It could also be the fact that the blood flow is now moving again and his ankles are starting to "wake up". Anyway I would contact the Dr and get it checked out. One other thing is that is a sign of a blood clot on the move. Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2009 • 1 answer
Posted 3 May 2012 • 2 answers
Posted 14 Aug 2012 • 3 answers
Posted 11 Jan 2015 • 1 answer
Posted 27 Apr 2016 • 2 answers